# SDR SWAA2024071505882

- Difficulty date: June 26, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 30,232 hours, 14,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Failed
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A-221 DOT 38); FWD WET AREA L1 DOOR IS SAGGING/ FAILED GAP CHECK BETWEEN DOOR AND DOOR SKIN CUTOUT<[01] REMOVED AND REPLACED UPPER AND LOWER SERRATED PLATE ASSEMBLIES; AND GUIDE ARM IAW SRM 51-40-02-0G-0 AND TASK CARD 752-RCB-01-01 FAULT TTG8R007P3ND. L1 DOOR WAS REMOVED; REINSTALLED; AND RIGGED ON ON FAULT TTG8Q00U7G8R;[02] REMOVED AND REPLACED UPPER AND LOWER SERRATED PLATE ASSEMBLIES; AND GUIDE ARM IAW SRM 51-40-02-0G-0 AND TASK CARD 752-RCB-01-01 FAULT TTG8R007P3ND. L1 DOOR WAS REMOVED; REINSTALLED; AND RIGGED ON ON FAULT TTG8Q00U8CBY;[03] VERIFIED STEP 2 AUDIT CW
